# SDR SWIA202162618

- Difficulty date: September 1, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Track
- Part number: 601R3103215
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 364 TO F.S. 394.   (C-CHECK- RO 11/11/21)   INSTALLED NEW SERVICABLE FLOOR TRACK IAW CRJ200 AMM 53-01-11-400-802
